Browse Title Index


 
Issue Title
 
Vol 4, No 1 (2002) LIMIT DISTRIBUTIONS FOR SUMS OF RECIPROCALS OF INDEPENDENT RANDOM VARIABLES Abstract   PDF
K. Neammanee
 
Vol 11, No 2 (2009) LINEAR FRACTIONAL TRANSFORMATIONS OF CONTINUED FRACTIONS WITH BOUNDED PARTIAL QUOTIENTS IN THE FIELD OF FORMAL SERIES Abstract   PDF
Oranit Panprasitwech, Vichian Laohakosol, Tuangrat Chaichana
 
Vol 15, No 1 (2013) LINEAR PROGRAMMING MODELS TO SUPPORT INVENTORY DECISION-MAKING IN THE CASE OF INCOMPLETE INFORMATION ON DEMAND DURING LEAD-TIME Abstract   PDF
Gerrit K. Janssens, Katrien Ramaekers, Lotte Verdonck
 
Vol 15, No 2 (2013) LINEAR PROGRAMMING MODELS TO SUPPORT INVENTORY DECISION-MAKING IN THE CASE OF INCOMPLETE INFORMATION ON DEMAND DURING LEAD-TIME Abstract   PDF
Gerrit K. Janssens, Katrien Ramaekers, Lotte Verdonck
 
Vol 4, No 2 (2002) Mathematical Modeling of Respiratory Care Abstract   PDF
P. S. Cro oke
 
Vol 15, No 1 (2013) MATRIX MAGIC AND RECURSIVE RIDDLES Abstract   PDF
Wayne M. Lawton
 
Vol 14, No 1 (2012) M-C-PSEUDO INJECTIVE MODULES Abstract   PDF
V. Kumar, A. J. Gupta, B. M. Pandeya, M. K. Patel
 
Vol 5, No 2 (2003) Menger Algebras and Clones of Terms Klaus Denecke Abstract   PDF
Klaus Denecke
 
Vol 19, No 1 (2017): East-West Journal of Mathematics MINIMAL REDUCING SUBSPACES OF THE UNILATERAL SHIFT Abstract
Munmun Hazarika
 
Vol 5, No 2 (2003) MININJECTIVITY AND KASCH MODULES Abstract   PDF
Nguyen Van Sanh, Somchit Chotchaisthit, Kar Ping Shum
 
Vol 12, No 2 (2010) MODELING ROLES FOR ORGANIZATION IN OPEN DISTRIBUTED MULTIAGENT SYSTEMS Abstract   PDF
Dinh Que Tran, Manh Son Nguyen
 
Vol 16, No 1 (2014) MODIFIED VISCOSITY APPROXIMATION METHODS WITH WEAK CONTRACTION MAPPING FOR AN INFINTE FAMILY OF NONEXPANSIVE MAPPINGS Abstract   PDF
Nguyen Thi Quynh Anh
 
Vol 13, No 2 (2011) MONOIDAL FUNCTORS BETWEEN (BRAIDED) GR-CATEGORIES AND THEIR APPLICATIONS Abstract   PDF
Nguyen Tien Quang, Nguyen Thu Thuy, Pham Thi Cuc
 
Vol 3, No 1 (2001) M-SOLID POLYNOMIAL VARIETIES OF SEMIGROUPS Abstract   PDF
Klaus Denecke, Sorasak Leeratanavalee
 
Vol 4, No 2 (2002) M-solid Quasivarieties Abstract   PDF
Chandrasri Chompoonut, K. Denecke
 
Vol 8, No 1 (2006) M-SOLID STRONG QUASIVARIETIES OF PARTIAL ALGEBRAS Abstract   PDF
Saofee Busaman, Klaus Denecke
 
Vol 18, No 1 (2016) MULTI-DIMENSIONAL ASYMMETRIC AND NON-UNIFORM GAMBLER’S RUIN PROBLEM WITH TWO PLAYERS Abstract   PDF
T. Chanpana, N. Chaidee, J. Suntornchost
 
Vol 8, No 2 (2006) MULTIFRACTAL STRUCTURE OF FRACTAL MEASURES Abstract   PDF
Vu Thi Hong Thanh
 
Vol 10, No 2 (2008) MULTIHOMOMORPHISMS FROM(Z,+) INTO CERTAIN HYPERGROUPS Abstract   PDF
N. T. Sirasuntorn, Y. Kemprasit
 
Vol 5, No 2 (2003) MULTIPLICATION SEMILOCAL MODULES AND THEIR ENDOMORPHISM RINGS Abstract   PDF
P. Jaipong, J. Sanwong
 
Vol 9, No 1 (2007) MULTIPLICATIVE GENERALIZED DERIVATIONS WHICH ARE ADDITIVE Abstract   PDF
M.N. Daif, M.S.Tammam El-Sayiad
 
Vol 17, No 2 (2015) MULTIPLICATIVE INTEGRABILITY OF RIEMANN, LEBESGUE, DENJOY, PERRON AND KURZWEIL INTEGRALS Abstract   PDF
Ruth J. Skulkhu
 
Vol 14, No 1 (2012) NATURAL ORDER ON HypG(2) Abstract   PDF
Weerapong Wongpinit, Sorasak Leeratanavalee
 
Vol 10, No 2 (2008) NEW CHARACTERIZATIONS OF PRINCIPAL IDEAL DOMAINS Abstract   PDF
Nong Quoc Chinh, Pham Hong Nam
 
Vol 19, No 2 (2017): EAST - WEST JOURNAL OF MATHEMATICS NEW FIXED POINT THEOREMS IN METRIC TYPE SPACES Abstract   PDF
Hieu Doan Trong
 
126 - 150 of 340 Items << < 1 2 3 4 5 6 7 8 9 10 > >>